`a`
Communications on Pure and Applied Analysis (CPAA)
 

Volume 16,Number 1,     January 2017

1

Global weak solution to 3D compressible flows with density-dependent viscosity and free boundary    Pages : 1 - 23

Mei Wang,  Zilai Li and Zhenhua Guo

 Abstract       References       Full Text      Related Articles

2

Invariant tori of a nonlinear Schrödinger equation with quasi-periodically unbounded perturbations    Pages : 25 - 68

Jie Liu and Jianguo Si

 Abstract       References       Full Text      Related Articles

3

An isomorphism theorem for parabolic problems in Hörmander spaces and its applications    Pages : 69 - 97

Valerii Los,  Vladimir A. Mikhailets and Aleksandr A. Murach

 Abstract       References       Full Text      Related Articles

4

Existence and symmetry result for fractional $p$-Laplacian in $\mathbb{R}^{n}$    Pages : 99 - 113

César E. Torres Ledesma

 Abstract       References       Full Text      Related Articles

5

A complete classification of ground-states for a coupled nonlinear Schrödinger system    Pages : 115 - 130

Chuangye Liu and Zhi-Qiang Wang

 Abstract       References       Full Text      Related Articles

6

Asymptotic behavior and uniqueness of traveling wave fronts in a delayed nonlocal dispersal competitive system    Pages : 131 - 150

Kun Li,  Jianhua Huang and Xiong Li

 Abstract       References       Full Text      Related Articles

7

A comparison between random and stochastic modeling for a SIR model    Pages : 151 - 162

Tomás Caraballo and Renato Colucci

 Abstract       References       Full Text      Related Articles

8

Resonant problems for fractional Laplacian    Pages : 163 - 187

Yutong Chen and Jiabao Su

 Abstract       References       Full Text      Related Articles

9

Continuity of cost functional and optimal feedback controls for the stochastic Navier Stokes equation in 2D    Pages : 189 - 207

Kerem Uǧurlu

 Abstract       References       Full Text      Related Articles

10

Zero dissipation limit to rarefaction wave with vacuum for a one-dimensional compressible non-Newtonian fluid    Pages : 209 - 242

Li Fang and Zhenhua Guo

 Abstract       References       Full Text      Related Articles

11

Trudinger-Moser type inequality and existence of solution for perturbed non-local elliptic operators with exponential nonlinearity    Pages : 243 - 252

Anouar Bahrouni

 Abstract       References       Full Text      Related Articles

12

Higher order asymptotic for Burgers equation and Adhesion model    Pages : 253 - 272

Engu Satynarayana,  Manas R. Sahoo and Manasa M

 Abstract       References       Full Text      Related Articles

13

Quasineutral limit for the quantum Navier-Stokes-Poisson equations    Pages : 273 - 293

Min Li,  Xueke Pu and Shu Wang

 Abstract       References       Full Text      Related Articles

14

The vanishing pressure limits of Riemann solutions to the Chaplygin gas equations with a source term    Pages : 295 - 309

Lihui Guo,  Tong Li and Gan Yin

 Abstract       References       Full Text      Related Articles

15

Struwe's decomposition for a polyharmonic operator on a compact Riemannian manifold with or without boundary    Pages : 311 - 330

Saikat Mazumdar

 Abstract       References       Full Text      Related Articles

16

Periodic solutions for nonlocal fractional equations    Pages : 331 - 344

Vincenzo Ambrosio and Giovanni Molica Bisci

 Abstract       References       Full Text      Related Articles

17

Global well posedness for the ghost effect system    Pages : 345 - 368

Bilal Al Taki

 Abstract       References       Full Text      Related Articles

18

Erratum: "On the nonlocal Cahn-Hilliard-Brinkman and Cahn-Hilliard-Hele-Shaw systems" [Comm. Pure Appl. Anal. 15 (2016), 299--317]    Pages : 369 - 372

Francesco Della Porta and Maurizio Grasselli

 Abstract       References       Full Text      Related Articles